# SDR IPXA2016031400709

- Difficulty date: February 24, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 29,949 hours, 20,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N518061
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C17, AFT CARGO PANEL CEILING SUPPORT STRUCTURE IS CORRODED.  RT BS 1400, RT BS 1420 STREAMER ATTACHED REPAIRED IAW REO-G19681, REV A AND EO B757-5310-60194-A.
